View Complete Reference

Chenavier, N and Schneider, D (2018)

On the discrepancy of powers of random variables

Statistics & Probability Letters 134, pp. 5-14.

ISSN/ISBN: Not available at this time. DOI: 10.1016/j.spl.2017.10.006

Abstract: Let (dn) be a sequence of positive numbers and let (Xn) be a sequence of positive independent random variables. We provide an upper bound for the deviation between the distribution of the mantissaes of the first N terms of (Xndn) and the Benford's law. If dn goes to infinity at a rate at most polynomial, this deviation converges a.s. to 0 as N goes to infinity.

@article{, title = "On the discrepancy of powers of random variables", journal = "Statistics & Probability Letters", volume = "134", pages = "5 - 14", year = "2018", issn = "0167-7152", doi = "", url = "", author = "Nicolas Chenavier and Dominique Schneider", }

Reference Type: Journal Article

Subject Area(s): Probability Theory, Statistics